1 doctor weighed in:

I have palpitations.extra beats and now latley racing heart.i have been on vitamin d 50,000 once a week from doctor .do i need magnesium too.

1 doctor weighed in
Dr. Stephen Southard
Internal Medicine

In brief: You could ..

as magnesium and/or potassium supplementation probably will not hurt - though magnesium can cause diarrhea and potassium can also be bad for your heart in too high a dose.
But it's probably more important to identify what triggers your palpitations and try to avoid those things. But in general, minimizing stress and avoiding stimulants(that means caffeine and nicotine) should also help.

In brief: You could ..

as magnesium and/or potassium supplementation probably will not hurt - though magnesium can cause diarrhea and potassium can also be bad for your heart in too high a dose.
But it's probably more important to identify what triggers your palpitations and try to avoid those things. But in general, minimizing stress and avoiding stimulants(that means caffeine and nicotine) should also help.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
41 years in practice
1M people helped
Continue
100,000 doctors available